# SDR HEEA065611

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 6710 · Main Rotor Control
- Part: Idler Assy
- Part number: 407001523101
- Condition: Worn
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLER ASSY BEARING WORN.
